Copaxone shots not going well. Missing a lot of shots. I'm just not able to give the injections in my hips and the back of my arms. So its only leaving me with my legs and stomach. They get very sore. I just starting skipping shots because of it. I really need the other injection sites. Heres how I'm doing it. I inject my left leg one night, move to my right leg the next, then my left side of stomach and then my right side of my stomach. Ok thats four shots right. I have used all my injection sites that I can reach. I have in the past started it all over again. So its not a whole week betwen sites. Lately with the soreness I just started skipping shots. This is not good. I'm going to my medical Doctor on Monday will talk to him about it. I told my neurologist about she just said that I needed to rotate to avoid site reactions. Well I'm doing that I just can't hold the darn autoinjecter still for my arms and behind. I have tremors that make it difficult. So sometimes I end up missing two shots a weak. Thats 8 missed shots per month etc. Any Advise?
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...